# SDR DL73S030530

- Difficulty date: June 6, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 54,585 hours, 41,351 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65475953
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER ATTACH LUG OF THE HORIZONTAL STABILIZER CENTER SECTION WAS FOUND WITH A GOUGE FROM INTERFERENCED WITH AN IMPROPERLY INSTALLED FASTENER ON ADJACENT STRUCTURE.  THE GOUGE WAS BLENDED TO A SMOOTH CONTOUR AND NDT INSPECTED.  THE GOUGED FITTING WAS AUTHORIZED FOR SERVICE WITH REPETITIVE INSPECTION REQUIREMENTS PER ER/A 385224-14AD.
